Codral Cold Flu Tablets 48 Pack

SKU: 9300607180473 Categories: , , Tag:

$15.99

or 4 fortnightly payments of $4.00 with Afterpay More info

4 x fortnightly payments of $4.00 learn more

 

 

Description

General Information

Codral Cold & Flu is for temporary relief of headaches and fever, body aches and pain, blocked or runny noses, and sore throat.

Product Claims: Does not contain gluten, lactose, or sugar.

Boxed Contents: 48 Tablets

Size: 48 Tablets

Warnings

Do not use – for children under 12 years – if you are hypersensitive to any of the ingredients- if you have taken paracetamol- if you are taking antidepressants- if blister foil is broken. Ask your doctor before use if you – have any medical condition or are taking any other medicines or are a chronic alcohol abuser – have high blood pressure – have heart problems – are pregnant or breastfeeding. Unless advised by a doctor – do not take this medicine for longer than a few days at a time if you are an adult – do not give this medicine to children and adolescents for longer than 48 hours at a time.CAUTION

Pharmacy Medicine. – Keep out of reach of children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity – Phenylephrine may cause sleeplessness in some people – Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Active Ingredients: Active ingredients (in each tablet):Paracetamol 500mgPhenylephrine hydrochloride 5mg

Allergen Free From: Gluten| Lactose| Sugar

Directions

For Adults and Children 12 years and over: 1-2 tablets every 4-6 hours as necessary. Do not exceed 8 tablets in 24 hours.STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.Storage Temperature: Below 30°C.

 

Additional information

Weight200 g